Skip to Content

My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?

Responses (1)

tonyplake 22 Jul 2014

Hi, Brian,
Cramping is not listed as a side effect of Orencia although leg pain is a "less common" side effect and "body pain" a common side effect. Baffling - I know.

A question for you:
1) How long has she been injecting Orencia? If over several weeks the side effects should have gone away; if not call your doctor and your pharmacist - it could be reacting to other drugs your wife is taking or it could be a bona fide side effect of the Orencia.

Usually cramping is treated at home with eating a banana a day for its potassium or baked potatoes. I have had good luck in drinking a small amount of tonic water WITH quinine. My yoga classmates swear by this, and it worked for me - instantly.

The leg cramping and leg pain could go hand in hand, but either way, I'd check interactions checker here on drugs.com AND call the doctor and pharmacist.

I hope this helps,
All the best,
Tony

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions